# SDR C77A20130616008

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg
- Part time: 15,470 hours, 8,815 cycles
- Component: Nlg
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT- RETRACT ACTUATOR ATTACH POINT  INBD BUSHING,  HAS MIGRATED.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHING IAW ED-LLI-10-0008 AND EO E17X-3200-007, REV IR.
